Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/3504
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMarcolli, M.en
dc.contributor.authorMathai, Vargheseen
dc.date.issued1999en
dc.identifier.citationCommunications in Contemporary Mathematics. 1(4):553-587en
dc.identifier.issn0219-1997en
dc.identifier.urihttp://hdl.handle.net/2440/3504-
dc.language.isoenen
dc.titleTwisted index theory on good orbifolds, I: noncommutative Bloch theoryen
dc.typeJournal articleen
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.